# SDR ASAA2021121936945

- Difficulty date: December 19, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 53,835 hours, 16,184 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HF 2 FAIL ENROUTE. GROUNDED - YES. VERIFIED, CYCLED HF 2 C/B P6-1 PANEL, RTP PANEL RESTORED ACCOMPLISHED HF OPERATIONAL TEST REF B737-800 AMM 23-11-00-710-801 OPS NORMAL, CALLED SFO, OPS NORMAL. GROUND VERIFICATION TEST PASSED.
